# SDR UPS99228686

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 740 SKIN (STRINGERS 17 TO 22 INCLUSIVE AREA) HOLES ARE 2ND OVERSIZE.  REPAIR CARRIED OUT IAW EO 99-03-001, UPS ENGINEERING FILE NR 5310-2098.
